UPM Institutional Repository

Numerical integration of the integrals based on Haar wavelets


Ahmedov, Anvarjon A. and Abdul Sathar, Mohammad Hasan (2013) Numerical integration of the integrals based on Haar wavelets. Journal of Physics: Conference Series, 435. art. no. 012042. pp. 1-9. ISSN 1742-6588; ESSN: 1742-6596


In this work, we present a computational method for solving double and triple integrals with variable limits of integrations which is based on Haar wavelets. This approach is the generalization and improvement of the methods [3]. The advantage of this new methods is its more efficient and simple applicability than the previous methods. Error analysis for the case of two dimension are considered. Finally, we also give some numerical examples to compared with existing methods.

Download File

[img] PDF
Numerical Integration Of The Integrals Based On.pdf
Restricted to Repository staff only

Download (489kB)

Additional Metadata

Item Type: Article
Divisions: Faculty of Engineering
Institute for Mathematical Research
DOI Number: https://doi.org/10.1088/1742-6596/435/1/012042
Publisher: Institute of Physics Publishing
Keywords: Haar wavelets; Numerical integrations
Depositing User: Nabilah Mustapa
Date Deposited: 01 Dec 2015 02:48
Last Modified: 01 Dec 2015 02:54
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1088/1742-6596/435/1/012042
URI: http://psasir.upm.edu.my/id/eprint/28847
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item